Active substance
Dextromethorphan Hydrobromide + Pheniramine Maleate + Phenylephrine Hydrochloride
2 products from 2 companies contain this in Canada.
2 without prescriptionsyruppowder for solution
Available without a prescription
HOT LIQUID RELIEF FOR SYMPTOMS OF COLD AND COUGH20 mg + 20 mg + 10 mgWithout prescription Cellchem Pharmaceuticals Inc. · Dextromethorphan Hydrobromide + Pheniramine Maleate + Phenylephrine Hydrochloride · R05DA20PULMORPHAN PEDIATRIQUE5 mg + 5 mg + 2 mgWithout prescription Laboratoire Riva Inc. · Dextromethorphan Hydrobromide + Pheniramine Maleate + Phenylephrine Hydrochloride · R05DA20
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.